About the Journal

Judul Jurnal : Jurnal Math-UMB.EDU
ISSN 2715-4912 (online) | 2339-2754 (cetak)
Prefiks DOI : Prefiks 10.36085 oleh 
Pemimpin Redaksi : Winda Ramadianti (Scopus ID: 57212166530 )
Mengelola Editor Rahmat Jumri (Scopus ID: 57211746795 )
Frekuensi : 3 per tahun 
Penerbit : Pendidikan Matematika, Fakultas Keguruan dan Ilmu Pendidikan, Universitas Muhammadiyah Bengkulu
Analisis Kutipan Google Cendekia

ISSN: 2715-4912

Math-UMB.EDU: Jurnal Program Studi Pendidikan Matematika (e-ISSN: 2715-4912, p-ISSN: 2339-2754) is an information of scientific articles in the form of research, research and development, quantitative, qualitative, experiment, correlation and regression, application of the theory, the study of critical analysis, Islamic studies in the field of science Mathematics Education, and Mathematics Education in elementary, junior high, junior high school and college. Math-UMB.EDU published three times a year i.e March, July, and November. published by Universitas Muhammadiyah Bengkulu.

This journal has been also registered in Crossreff system with Digital Object Identifier 10.36085

Math-UMB.EDU: Journal of Mathematics Education has been accredited rank 4 (SINTA 4) based on the Certificate and Decree of the Director General for Strengthening Research and Development Ministry of Research, Technology and Higher Education of the Republic of Indonesia No. 204/E/KPT/2022 concerning Rating of Scientific Journal Accreditation Period II of 2022. Accreditation is valid for 5 (three) years, starting from Volume 7 Number 2 of 2020 to Volume 12 Number 1 of 2025.

Authors should submit only papers that have been carefully proofread and polished. Manuscripts are accepted with the understanding that they are the original or extended version of previously published papers in conferences and / or journals and that, if the work received an official sponsorship, it has been Duly released for open publication. Before submission please Make sure that your paper is prepared using the journal paper template and read author guidelines. The authors must refer to Math-UMB.EDU Journal for writing format and style (Please download and use as a template for the initial manuscript submission). This will Ensure fast processing and publication. Any papers not fulfilling the requirements based on the guidelines to authors will not be processed.

Info : The Math-UMB.EDU journal in March has been upgraded to OJS 3, we apologize if any data does not appear and confuses the author, thank you

Current Issue

Vol. 11 No. 3 (2024): JULY
View All Issues

Journal Indexed